PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 3 | 197-207
Tytuł artykułu

Generators and equations for modular function fields of principal congruence subgroups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Graduate School of Science, College of Integrated Arts and Sciences, Osaka Prefecture University, 1-1 Gakuen-cho, Sakai-city, Osaka 599-8531, Japan
Bibliografia
  • [1] N. Ishida and N. Ishii, The equations for modular function fields of principal congruence subgroups of prime level, Manuscripta Math. 90 (1996), 271-285.
  • [2] N. Ishii, Construction of generators of modular function fields, Math. Japon. 28 (1983), 655-681.
  • [3] F. Klein und R. Fricke, Vorlesungen über die Theorie der elliptischen Modulfunctionen I, Johnson reprint cooperation, New York, 1966.
  • [4] D. Kubert and S. Lang, Units in the modular function fields, Math. Ann. 218 (1975), 175-189.
  • [5] S. Lang, Elliptic Functions, Springer, New York, 1987.
  • [6] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten Publ. and Princeton Univ. Press, Tokyo, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.